# SDR AWXA9500395

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: 58731
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERENCY EXIT LIGHTS INOPERATIVE ROW 1 THROUGH ROW 5.  REPLACED LIGHT STRIP AT ROW 1, OPS CHECK GOOD.  (M)
